Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324:2012
Архiви

Оператори Гамільтона та асоційовані диференціально-алгебраїчні структури типу Балінського-Новікова, Рімана і Ляйбніца на неасоціативних некомутативних алгебрах

##plugins.themes.bootstrap3.article.main##

Orest Artemovych
Alexandr Balinsky
Anatolij Prykarpatski

Анотація

Дано огляд основних основних диференціально-алгебраїчних структур, що лежать в основі аналітичної побудови багато-компонентних операторів Гамільтона як  диференціювань на відповідних алгебрах Лі петель, породжених неасоціативними некомутативними алгебрами. Введені алгебраїчні структури типу Балінського-Новікова и Ляйбница, побудована нова неасоціативна алгебра Рімана, глибоко звязана з нескінченними інтегровними багато-компонентними ієрархіями типу Рімана. Також коротко висвітлений підхід, що грунтується на класичних структурах Лі-Пуассона на ко-приєднаних орбітах, що  дозволяють ефективно конструювати  оператори Гамільтона.    Враховуючи, що узгоджені оператори Гамільтона генеруються  відповідними центральними розширеннями приєднаних слабо-визначених алгебр Лі, породжених неасоціативними  некомутативними алгебрами, проблема їх  опису вимагає детального дослідження як структурних властивостей свойств, так і скінченно-вимірних зображень правих алгебр Ляйбніца, визначених відповідними структурними  обмеженнями. Стосовно цих важливих аспектів ми обмежились в работі  в основному правими алгебрами  Лі, зокрема на їхніх алгебрах диференціювань та їх узагальненнях. Ми також помістили Додаток, в которому ми коротко висвітлили  класичний підхід, що грунтується на пуассонових многовидах і тісно звязаний з  нашою  побудовою  операторів Гамільтона, породженних неасоціативними  некомутативними алгебрами. Зокрема, ми представили його природнє та просте узагальнення, котре дозволяє ефективно будувати широкий клас нелінійних інтегровних за  Лаксом гамільтонових систем типу Концевича на асоціативних некомутативних алгебрах.

Ключові слова:
Оператори Гамільтона, структура Лі-Пуассона, диференціальна алгебра, інтегрировність, диференціювання, алгебра петель, ко-цикли, алгебра Балінського-Новікова, права алгебра Ляйбніца, $\pi $-метризована алгебра Лі, системи типу Концевича

##plugins.themes.bootstrap3.article.details##

Як цитувати
Artemovych, O., Balinsky, A., & Prykarpatski, A. (2019). Оператори Гамільтона та асоційовані диференціально-алгебраїчні структури типу Балінського-Новікова, Рімана і Ляйбніца на неасоціативних некомутативних алгебрах. Proceedings of the International Geometry Center, 12(4). https://doi.org/10.15673/tmgc.v12i4.1554
Розділ
Статьи
Біографії авторів

Orest Artemovych, Технологичний Університет в Кракові

Кафедра Алгебри

Alexandr Balinsky, Математичний Інститут Кардіффського Університету

Кафедра математичної фізики,   професор

Anatolij Prykarpatski, Краківський Технологічний Університет

Завідувач  кафедри Функціонального Аналізу та Диференціальних Рівнянь, професор

Посилання

1. R. Abraham, J.E. Marsden. Foundations of mechanics. Benjamin/Cummings Publisher, (1978)
2. S. Albeverio, Sh.A. Ayupov and B.A. Omirov, On nilpotent and simple Leibniz algebras, Comm. Algebra 33(2005) 159.172.
3. M. Amini, I. Rakhimov, S.J. Langari. Enveloping Lie Algebras of Low Dimensional Leibniz Algebras. Applied Mathematics, 2011, 2, 1027-1030
4. V.I. Arnold. Mathematical methods of classical mechanics. Springer (1989)
5. S. Arthamonov. Noncommutative inverse scattering method for the Kontsevich system. Lett. Math. Phys., 105(9):1223-1251, 2015.
6. S. Arthamonov. Modi ed double Poisson brackets. Journal of Algebra, 492(C):212- 233, 2017.
7. S. Ayupov, B. Omirov, On Leibniz algebras, In: Algebra and Operator Theory (Tashkent, 1997), Kluwer Acad. Publ., Dordrecht, 1998, pp. 1.12.
8. C. Bai and D. Meng D. Addendum: invariant bilinear forms, J. Phys. A 34:8193.8197 (2001).
9. C. Bai and D. Meng D. Transitive Novikov algebras on four-dimensional nilpotent Lie algebras, Int. J. Theor. Phys. 40:1761.1768 (2001).
10. C. Bai and D. Meng D. The classi.cation of Novikov algebras in low dimensions, J. Phys. A 34, p.1581.1594 (2001).
11. I. Bajo, Lie algebras admiting non-singular prederivation s, Indag. Math. 8(1997) 433.437.
12. A. A. Balinsky, A.I. Balinsky. On the algebraic structures connected with the linear Poisson brackets of hydrodynamics type. arXiv:hep-th/9311134v1 22; J. Phys. A: Math. Gen. 26 L361 (1993)
13. A. A. Balinsky, Yu. M. Burman. Quadratic Poisson brackets compatible with an algebra structure. arXiv:hep-th/9407041v2 10 Jul 1994
14. A. A. Balinsky, Yu. M. Burman. Quadratic Poisson brackets and Drinfel.d theory for associative algebras. arXiv:q-alg/9501019v1 16 Jan 1995
15. D.W. Barnes, Faithful representation of Leibniz algebras, Proc. Amer. Math. Soc. 141(2013) 2991. 2995.
16. A.A. Balinski, S.P. Novikov. Poisson brackets of hydrodynamic type, Frobenius algebras and Lie algebras, Sov. Math. Dokl. 32 (1985) p. 228.231
17. A. Belavin and V. Drinfeld. Solutions of the classical Yang-Baxter equation for simple Lie algebras Funktsional. Anal. i ego Prilozhen. 16, 198, p. 1
18. A. Belavin A. and V. Drinfeld. The classical Yang-Baxter equation for simple Lie algebras Funktsional. Anal. i ego Prilozhen. 17, 1983, p. 69
19. Y. Benoist. Une nilvariete non-a¢ ne, J. Di¤. Geom. 41 (1995) 21.52.1998
20. M. Van den Bergh. Double Poisson algebras. Trans. Amer. Math. Soc., 360 (2008) 5711-5769.
21. D. Blackmore, A.K. Prykarpatsky and V.H. Samoylenko. Nonlinear dynamical systems of mathematical physics. World Scienti.c Publisher, NJ, USA, 2011
22. D. Blackmore, Ya.A. Prykarpatsky, N.N. Bogolubov (Jr.) and A.K. Prykarpatski. Integrability of and di¤erential.algebraic structures for spatially 1D hydrodynamical systems of Riemann type. Chaos, Solitons & Fractals 59 (2014) 59.81
23. M. Blaszak. Bi-Hamiltonian dynamical systems. NY, Springer,
24. A.M. Bloh. On a generalization of the concept of Lie algebra, Dokl. Akad. Nauk SSSR 165 (1965), 471.473
25. A.M. Bloh. Cartan-Eilenberg homology theory for a generalized class of Lie algebras, Dokl. Akad. Nauk SSSR 175 (1967)), 824.826.
26. A.M. Bloh. On a generalization of the concept of Lie algebras, Dokl. Akad. Nauk SSSR 165(1965) 471.473.
27. A.M. Bloh. Cartan-Eilenberg homology theory for a generalized class of Lie algebras, Dokl. Akad. Nauk SSSR 175(1967) 824.826.
28. N.N. Bogolyubov Jr., A.K. Prikarpatskii. A bilocal periodic problem for the Sturm-Liouville and Dirac operators and some applications to the theory of nonlinear dynamical systems. I. Ukrainian Mathematical Journal, 1990, Volume 42:6, pp 702.707
29. M. Breµzar. On the distance of the composition of two derivation s to the generalized derivation s, Glasgow J. Math. 33(1991) 89.93.
30. D. Burde. A¢ ne structures on nilmanifolds, Int. J. Math. 7 (1996) 599.616.
31. D. Burde, W. de Graaf. Classi.cation of Novikov algebras. Applicable Algebra in Engineering, Communication and Computing, Volume 24, Issue 1, (2013) p. 1-15
32. D. Burde, W.A. Moens, Periodic derivation s and prederivation s of Lie algebras, J. Algebra 357(2012) 208.221.
33. R. Camassaand D.D. Holm. An integrable shallow water wave equation with peaked solitons, Phys. Rev. Lett. 71 (1993) p. 1661.1664 .
34. M. Chen, S.-Q. Liu and Y. Zhang. A two-component generalization of the Camassa-Holm equation and its solutions, Lett. Math. Phys. 75 (2006) p. 1.15
35. A. Degasperis, D.D. Holm, A.N.W. Hone. A new integrable equation with peakon solutions. Theor Math Phys 133 (2002) p. 1463
36. A. Degasperis, M. Procesi. Asymptotic integrability. In: Degasperis A, Gaeta G, editors. Symmetry and perturbation theory. Singapore: World Scienti.c; 1999.
37. I. Demir, K.C. Misra, E. Stitzinger, On some structures of Leibniz algebras, In: Recent advances in representation theory, quantum groups, algebraic geometry, and related topics, Contemporary Math. 623, Amer. Math. Soc., Providence, RI, 2014, pp. 41.54.
38. I. Dorfman. Dirac Structures and Integrability of Nonlinear Evolution Equations, Wiley, Chichester, U.K., 1993.
39. I.S. Drobotskaya. The Poisson structures related with Lax integrable operator dynamical systems. Kiev:1993, 33 p. (Preprint/Academy of Scie3nces of Ukraine, Institute of Mathematics; N 93.36)
40. B.A. Dubrovin and S.P. Novikov. Hamiltonian formalism of one-dimensional systems of hydrodynamic type and the Bogolyubov.Whitham averaging method, Sov. Math. Dokl. 27 (1983) 665.669.
41. B.A. Dubrovin and S.P. Novikov.On Poisson brackets of hydrodynamic type, Sov. Math. Dokl. 30 (1984) 651.654.
42. O. E.movskaya and T. Wolf. On Integrability of the Kontsevich Non-Abelian ODE system. Letters in Mathematical Physics, 100(2) (2012) 161.170.
43. L.D. Faddeev, L.A. Takhtadjan. Hamiltonian methods in the theory of solitons. Springer, New York, Berlin, 1986
44. G. Falqui. On a Camassa-Holm type equation with two dependent variables, J. Phys. A: Math. Gen. 39 (2006) p. 327.342
45. R. Felipe, N. Lorpez-Reyes and F.R. Onga. Matrices for Leibniz Algebras. Letters in Mathematical Physics, 2003, 63: 157.164
46. A. Fialowski, A.Kh. Khudoyberdiyev, B.A. Omirov, A characterization of nilpotent Leibniz algebras Algebr. Represent. Theory 16(2013) 1489.1505.
47. A. Fialowski, ´E.Zs. Mih´alka, Representations of Leibniz algebras, Algebr. Represent. Theory 18(2015) 477.490.
48. I.M. Gel.fand, I.Ya. Dorfman. Hamiltonian operators and algebraic structures related to them, Funct. Anal. Appl. 13 (1979) 248.262.
49. J. Golenia, M. Pavlov, Z. Popowicz and A. Prykarpatsky. On a nonlocal Ostrovsky-Whitham type dynamical system, its Riemann type inhomogenious regularizations and their integrability. SIGMA, 2010, 6, p. 1.13
50. S. Gomez-Vidal, A.Kh. Khudoyberdiyev, B.A. Omirov, Some remarks on semisimple Leibniz algebras, J. Algebra 410(2014) 526.540.
51. N. Jacobson, A note on automorphisms and derivation s of Lie algebras, Proc. Amer. Math. Soc. 6(1955) 281.283.
52. N. Jacobson, Lie algebras, Wiley (Interscience), New York, 1962.
53. D.D. Holm and R.I. Ivanov. Multi-component generalizations of the CH-equation: geometrical aspects, peakons and numerical examples, J. Phys. A: Math. Theor. 43 (2010) p. 492001
54. J. Hunter and R. Saxton. Dynamics of director .elds SIAM J. Appl. Math. 1991, 51, p. 1498.521
55. H. Kim. Complete left-invariant a¢ ne structures on nilpotent Lie groups, J. Di¤. Geom. 24 (1986) 373.394.
56. M. Kontsevich. Formal (non)-commutative symplectic geometry. In Israel M. Gelfand, Lawrence Corwin, and James Lepowsky, editors, The Gelfand Mathematical Seminars, 1990-1992, pages 173-187. Birkhauser Boston, 1993.
57. M. Kontsevich. Noncommutative Identities. arXiv:1109.2469, 2011.
58. M. Kontsevich and A. Rosenberg. Noncommutative smooth spaces. In The Gelfand mathematical seminars, 1996-1999, pages 85-108. Springer, 2000.
59. M. Ladra, I.M. Rikhsiboev, R.M. Turdibaev, Automorphisms and derivation s of Leibniz algebras, (http://arxiv.org/abs1103.4721v1) [math.RA] (24 Mar 2011).
60. P. Lax. Integrals of nonlinear equations of evolution and solitary waves, Comm. Pure Applied Math., 21(5) (1968) 467.490
61. G. Leger, Derivations of Lie algebras. III, Duke Math. J. 30(1963) 637.645.
62. L.-C. Li and S. Parmentier. Nonlinear Poisson structures and -matrices. Comm Math Phys, 1989,125,p. 545-563
63. A. Lichnerovich. Les varietes de Poisson at leurs algebres de la associees. J. Di¤. Geometry, 12(2) (1977), 253-300
64. J.-L. Loday, Une version non commutative des algebres de Lie: les algebres de Leibniz, Eiseign. Math. (2) 39(1993) 269.293.
65. G. Mason, G. Yamskulna, Leibniz algebras and Lie algebras, SIGMA Symmetry Integrability Geom. Methods Appl. 9(2013) Paper 063, 10pp.
66. A.V. Mikhailov and V.V. Sokolov. Integrable ODEs on associative algebras. Communications in Mathematical Physics, 211(1):231-251, 2000.
67. W.A. Moens, A characterization of nilpotent Lie algebras by invertible Leibniz-derivation s, Comm. Algebra 41(2013) 2427.2440.
68. O.I. Mokhov. Symplectic and Poisson geometry on loop spaces of smooth manifolds and integrable equations. Computer Science Institute Publisher, Moscow, 2004
69. D. Müler, Isometries of bi-invariant pseudo-Riemannian metrics of Lie groups, Geom. Dedicata 29(1989) 65.96.
70. S. Novikov, S.V. Manakov, L.P. Pitaevskii, V.E. Zakharov. Theory of Solitons. The Inverse Scattering Method. Monographs in Contemporary Mathematics, Springer, 1984
71. A.V. Odesskii, V.N. Rubtsov, and V.V. Sokolov. Bi-Hamiltonian ordinary di¤erential equations with matrix variables. Theoretical and Mathematical Physics, 171(1):442{447, 2012.
72. A. Odesskii, V. Rubtsov, and V. Sokolov. Poisson brackets on free associative algebras. Conteprorary Mathematics, 592:295, 2013.
73. P.J. Olver and V.V. Sokolov. Integrable evolution equations on associative algebras. Communications in Mathematical Physics, 193(2):245-268, 1998.
74. W. Oevel. R-structures, Yang-Baxter equations and related involution theorems. Journ Math Phys, 1989, 30(5), p. 1140-1149
75. W. Oevel. Dirac constraints in .eld theory: Lifts of Hamiltonian systems to the cotangent bundle. Journ Math Phys, 1988, 29(1), p. 210-219
76. P. Olver. Applications of Lie Groups to Di¤erential Equations. Second Edition, Springer-Verlag, New York, 1993
77. B.A. Omirov, On the derivation s of .liform Leibniz algebras (Rusiian), Mat. Zametki 77(2005) 733. 742; translation in Math. Notes 77 (2005) 677.685.
78. J.M. Osborn. Novikov algebras, Nova J. Algebra Geom. 1 (1992), p. 1.14.
79. M. Pavlov. The Gurevich-Zybin system J. Phys. A: Math. Gen. 2005, 38, p. 3823-40
80. A.M. Perea. Flat left-invariant connections adapted to the automorphism structure of a Lie group, J.Di¤. Geom. 16 (1981) 445.474.
81. Z. Popowicz, A. Prykarpatsky. The non-polynomial conservation laws and integrability analysis of generalized Riemann type hydrodynamical equations. Nonlinearity 23 (2010) p. 2517.2537
82. A.K. Prykarpatsky and N.N. Bogolubov (Jr.) Bilocal periodic problem for di¤erential Sturm-Liouville and Dirac operators and some applications to the theory of nonlinear dynamical systems. DAN SSSR, Mathematics, v.310 (1990) 1 29-32 (in Russian)
83. A.K. Prykarpatsky, O.D. Artemovych, Z. Popowicz and M.V. Pavlov. Di¤erential-algebraic integrability analysis of the generalized Riemann type and Korteweg.de Vries hydrodynamical equations. J. Phys. A: Math. Theor. 43 (2010) 295205 (13pp)
84. Y.A. Prykarpatsky, O.D. Artemovych, M. Pavlov and A.K. Prykarpatsky. The di¤erential-algebraic and bi-Hamiltonian integrability analysis of the Riemann type hierarchy revisited. J. Math. Phys. 53, 103521 (2012); arXiv:submit/0322023 [nlin.SI] 20 Sep 2011
85. Y.A. Prykarpatsky, O.D. Artemovych, M. Pavlov and A.K. Prykarpatsky The di¤erential-algebraic and bi-Hamiltoinian integrability analyss of the Riemann type hydrodynamic systems. Rep Math Phys, Vol. 71(3) (2013) p. 305-350
86. A. Prykarpatsky and I. Mykytyuk. Algebraic integrability of nonlinear dynamical systems on manifolds: classical and quantum aspects. Kluwer Academic Publishers, the Netherlands, 1998
87. A. Prykarpatsky, M. Prytula. The gradient-holonomic integrability analysis of a Whitham-type non-linear dynamical model for a relaxing medium with spatial memory. Nonlinearity, 2006, 19, p. 2115.22
88. I.S. Rakhimov, K.K. Matsutova, B.A. Omirov, On derivation s of semisimple Leibniz algebras, Bull. Malaysian Math. Sci. Soc. doi 10.1007/S40840-015-0113-5.
89. I.S. Rakhimov, A.H. Al Nashri, K.A. Atan, Derivations of low-dimensional complex Leibniz algebras, JP J. Algebra Number Theory Appl. 21(2011) 69.81.
90. I.S. Rakhimov, A.H. Al Nashri, Derivations of some classes of Leibniz algebras, J. Gen. Lie Theory Appl. 6(2012) Art. ID120501, 12pp.
91. C.B. Ray, A. Combs, N. Gin, A. Hedges, J.T. Hird and L. Zack, Nilpotent Lie and Leibniz algebras, Comm. Algebra 42(2014) 2404.2410.
92. A.G. Reyman, M.A. Semenov-Tian-Shansky. Integrable Systems, The Computer Research Institute Publ., Moscow-Izhvek, 2003 (in Russian)Semenov-Tian-Shansky, M. What is a classical R-matrix? Func Anal Appl., 1983, 17(4), 259-272
93. Rota G.C., Baxter algebras and combinatorial identities. I, Bull. Amer. Math. Soc. 75 (1969), 325-329.
94. Rota G.C., Baxter algebras and combinatorial identities. II, Bull. Amer. Math. Soc. 75 (1969), 330{334
95. R.D. Schafer, Inner derivation s of nonassociative algebras, Bull. Amer. Math. Soc. 55(1949) 769.776.
96. M.A. Semenov-Tian-Shansky. What is a classical R-matrix? Func Anal Appl., 1983, 17(4), 259-272
97. A. Sergyeyev. A simple way of making a Hamiltonian systems into a bi-Hamiltonian one. Acta Applicandae Mathematica, Volume 83, Issue 1, (2004) p. 183-197
98. I.A.B. Strachan, B.M. Szablikowski. Novikov Algebras and a Classi.cation of Multicomponent Camassa-Holm Equations. Studies in Appl. Mathematics, 2014, 133, p. 84.117
99. S. Tôgô, On the derivation algebras of Lie algebras, Canad. J. Math. 13(1961) 201.216.
100. S. Tôgô, Outer derivation s of Lie algebras, Trans. Amer. Math. Soc. 128(1967), 264.278.
101. O.O. Vaneeva, R.O. Popovych, C. Sophocleous. Equivalence transformation in the study of integrability. Phys. Scr. 89, (2014), 038003 (9 pp.)